# SDR JR2R2011122900688

- Difficulty date: December 29, 2011
- Submitted: December 29, 2011
- Operation: General aviation
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N915FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15015
- Aircraft time: 20,161 hours, 16,014 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: CC670331051
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2 EA LIGHTNING STRIKES AT LT FWD FUSELAGE FS 212 AND 236.  REPAIRED IAW RO CRJ9-53-0923.
